# SDR SWAA2017071014883

- Difficulty date: June 21, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 59,606 hours, 34,748 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5760
- Condition: Corroded
- Location: Bs 951
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM CORRODED AT BS 951.5, BETWEEN RBL 33 TO RBL 39.5, ON LOWER SURFACE OF UPPER FLANGE.  R & R THE FLOORBEAM SUPPORT ANGLE IAW SRM AND DWG.
